MAUDE Adverse Event Report: B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, endosseous, root-form

B.T.I. BIOTECHNOLOGY INSTITUTE S.L.; Implant, endosseous, root-form
Model Number IIP3CA3085
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician indicates that he placed the implant and 1 month later it was noted that the implant had not osseointegrated.Patient with bone quality iv.No complications were reported during or after the operation for the patient.
 
Additional Manufacturer Narrative
The batch documentation is checked and no anomalies are detected.Any manufacturing fault is ruled out.After examination of the implant, it can be verified that the implant does not show signs of misuse or signs of malfunction that could have contributed to the event.

Common Device Name
Implant, endosseous, root-form
Manufacturer (Section D)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street,14
minano menor, alava 01510
SP  01510
Manufacturer (Section G)
B.T.I. BIOTECHNOLOGY INSTITUTE S.L.
leonardo da vinci street,14
minano menor, alava 01510
SP   01510
Manufacturer Contact
paula sanchez
leonardo da vinci street,14
minano menor, alava 01510
SP   01510
MDR Report Key23355968
Report Number3004417597-2025-00121
Device Sequence Number8964941
Product Code DZE
UDI-Device Identifier08435389819097
UDI-Public08435389819097
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K240262
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberIIP3CA3085
Device Lot NumberBC05554.A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2005
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale